Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cancer survivor, had chemotherapy and radiation for breast cancer. Feels to have needle stuck in tongue. Cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I AM A CANCER SURVIVER, HAD CHEMO AND RADIATION. FOR BREAST CANCER. TREATMENTS HAVE BEEN OVER ALMOST A YEAR. I HAVE A STINGIE TONGUE, FEELS LIKE NEEDLES HAVE BEEN STUCK INMY TONGUE AND THEN SALT POURED OVER IT. NO ONE SEEMS TO KNOW WHAT IT IS OR WHAT TO DO FOR IT.CAN YOU HELP OR DIAGNOSE IT? IS IT RESULTS OF THE TREATMENTS ?
Posted Tue, 6 Aug 2013 in General Health
 
 
Answered by Dr. Ram Choudhary 1 hour later
Hello XXXXXXX
Thanks for posting your query.
The symptoms are related to the chemotherapy and irradiation side effects.
in intense disease and toxic treatments, patients tend to develop glossitis and mucosal ulceration and neuropathy in various combinations.
i think that is the main cause.
local glycerine application thrice a day, a vitamin B-complex XXXXXXX in cyanocobalamin should be started.
Pregabalin is a drug for neuropathy and may be helpful for you if there is significant component of neuropathy.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor